# SDR CALA2021120602243

- Difficulty date: December 2, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 110,740 hours, 17,064 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 146T122327
- Condition: Corroded
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7010 - BULK CARGO STA1562 FRAME TO SKIN SHEAR TIE BETWEEN S38L-S39L FOUND CORROSION TRANSFER REF NON-ROUTINE LP9132035 AND ORIGINATED BY EMP V896798 BULK CARGO STA1562 S38L-S39L SHEAR TIE REPLACED AS PER SRM51-10-02 AND FASTENER INSTALLED AS PER SRM 51-40-02 WORK ACCOMPLISHED BY MECHANIC V897490 INSPECTED BY V896825 ADD EMP:V896825 RII INSPECTED BY HX169517 ADD EMP:V898549
